# SDR 06FDEA0781

- Difficulty date: February 20, 2006
- Submitted: February 24, 2006
- Operation: Air carrier
- Aircraft: N488FE
- Make and model: Boeing 727-200
- Aircraft serial: 21491
- Aircraft time: 39,793 hours, 26,597 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 700-740
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR FUSELAGE, STR 3R HAS CORROSION FROM BS 700 TO BS 740.  *S/D*  REPAIR TO STRINGER TO BE ACCOMPLISHED ON NRC N00880 PER SRM 53-10-1.
